View Single Post
Old 05-29-2013, 05:29 AM   #12
kimberleyb kimberleyb is offline
Newbie
(female)
 
Join Date: Sep 2012
Location: UK
Posts: 9
kimberleyb HB User
Re: Depersonalisation & depression caused by inner ear problem

Day 1: Extreme tiredness and dopiness. Inability to sleep.
Day 2: Felt like I was coming up on drugs - slightly manic.
Day 3: Increased appetite, but too nauseous to eat much. Very dry mouth.

Days 4-8: Rinse and repeat days 1-3

After that I was fine. The only continued side effects were increased appetite and, put blunty, sexual problems. It took a lot of work achieve the big O, and even then the effect was diminshed. But I was happy to cope with this for a few months in order to get my brain back where it was supposed to be, lol. I already started feeling better inthe first few weeks, and stayed on them for 3 months before I felt well enough to discontinue.

 
Reply With Quote